advertisement
Question
Posted by: KIM | 2011/08/24

ALI

What are the side effect of Ali. I am overweight due to thyroid problems . I am not on any medication at all.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Kim, the major side-effect of Ali are digestive side effects such as wind, oily spotting from the rectum, sudden bowel motions, and soft, fatty or oily stools. As this medicine works by preventing the absorption of fat, you are more likely to experience these adverse effects if you take the medicine with a meal that is very high in fat.

Since it may also impair the absorption of some vitamins. To ensure adequate nutrition, your diet should be rich in fruit and veggies, or you should invest in a decent multivitamin.

Headaches are also fairly common.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/08/25

Hi Kim, the major side-effect of Ali are digestive side effects such as wind, oily spotting from the rectum, sudden bowel motions, and soft, fatty or oily stools. As this medicine works by preventing the absorption of fat, you are more likely to experience these adverse effects if you take the medicine with a meal that is very high in fat.

Since it may also impair the absorption of some vitamins. To ensure adequate nutrition, your diet should be rich in fruit and veggies, or you should invest in a decent multivitamin.

Headaches are also fairly common.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement